# SDR DXTA2011071804660

- Difficulty date: July 17, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N966QS
- Make and model: Cessna 750
- Aircraft serial: 7500166
- Aircraft time: 9,225 hours, 5,580 cycles
- System (JASC): 3242 · Brake
- Part: Control Cable
- Part number: 38020100
- Condition: Damaged
- Location: Mlg Brake Sys
- Part time: 9,225 hours, 5,580 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT BRAKE GRABS DURING INITIAL APPLICATION.  R & R BRAKE CABLE IAW MM 32-42-02.  OPS CHECKED GOOD.
